Konvergenzprobleme bei zufälligen Potenzreihen mit Lücken.

Ludwig Arnold

Mathematische Zeitschrift (1966)

  • Volume: 92, page 356-365
  • ISSN: 0025-5874; 1432-1823

How to cite


Arnold, Ludwig. "Konvergenzprobleme bei zufälligen Potenzreihen mit Lücken.." Mathematische Zeitschrift 92 (1966): 356-365. <http://eudml.org/doc/170566>.

author = {Arnold, Ludwig},
journal = {Mathematische Zeitschrift},
keywords = {probability theory},
pages = {356-365},
title = {Konvergenzprobleme bei zufälligen Potenzreihen mit Lücken.},
url = {http://eudml.org/doc/170566},
volume = {92},
year = {1966},

AU - Arnold, Ludwig
TI - Konvergenzprobleme bei zufälligen Potenzreihen mit Lücken.
JO - Mathematische Zeitschrift
PY - 1966
VL - 92
SP - 356
EP - 365
KW - probability theory
UR - http://eudml.org/doc/170566
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.